Seems as of late, I have been hit with the "ugly stick", as many chronic conditions are effecting how i look. I feel as though some of these things could be linked, but need to know the right questions to ask. I have seen a dermatologist for my itchy, rashy skin patches that often depigment...i was diagnosed by him with Vitiligo.
I went to a new Doctor of Internal Medicine and as i told her my symtoms she discounted them one by one as all being "genetic". Really? Could i be that unlucky in the gene pool? Anyway i had her run several tests including thyroid function which came back "normal" as she says, and some hormonal ones which did the same.
I am 27 and have two kids. My youngest is 18 months old and i am still breastfeeding him.
hive like patches of raised itchy skin which seem to me mirror image on both sides of my body. It all started on my shins many years ago...first itching....then rashing...then depigmentation. It stayed in that locale for a long time until the last 2 years when i have had the patches of itching all over. Most of those areas have not depigmented, so i wonder what is really going on. I was prescribed Xyzal antihisthamine for the itching, and Vanos topical cream for the areas. I just read yesterday that VAnos should only be taken for two weeks and I have been using it almost daily for about 4-5 months.
i also have bad facial hair...some dark, some which lacks pigment, but all of it is course (yuck)
In the past several months i have noticed SIGNIFICANT hair loss, and can see my scalp. (once again, yuck)
the itching is constant and horrible...the ways in which these things effect my appearance is also horrible.
I have poor memory and word recall.
I have an appointment with an endochronologist this month...are there any tests i should ask him to run?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.